| Model Number |
M00558360 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the balloon burst just before 15 mm were reached and the water leaked through the distal end of balloon.It was reported that no piece of the balloon detached inside the patient.The procedure had already been completed with the original device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0504 captures the reportable event of a balloon leak in the esophagus.